Issues with Tri-Previfem?

Posted by lpate @lpate, Jul 27 10:53pm

Has anyone experienced severe adverse effects from the birth control, Tri Prevafim. I have had a compilation of undiagnosed medical issues for 2 years. Some of my symptoms (cyclic nausea/vomiting, frequent passing out, abdominal pain, severe headaches, anxiety & GI upset) seem to align with what I have researched online about the medication. However, I wonder if it could cause these such severe issues that I have been experiencing. I recently had lab tests and the only thing abnormal was my cortisol of ~40 which is high for an 18 year old. I’m open to any advice you may have.

@lpate, as @astaingegerdm mentioned in another discussion (https://connect.mayoclinic.org/discussion/searching-for-a-diagnosis-post-epilepsy/?pg=1#comment-412278), some of the possible side effects of Tri-Previfem match some of the symptoms you are experiencing. You should talk to your prescribing doctor about them.

Lpate, how long have you been on Tri-Previfem? Do the symptoms you're experience coincide with the timing of starting this medication?

REPLY
Please login or register to post a reply.